MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14000
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported needle mechanism failure or to determine its root cause.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that the needle deployed the cannula early before the patient applied the pod, indicating that there was a needle mechanism failure.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key21630216
Report Number3004464228-2025-11605
Device Sequence Number21064208
Product Code LZG
UDI-Device Identifier20385081120002
UDI-Public(01)20385081120002
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14000
Device Catalogue NumberZXP425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale